# SDR SWAA113313

- Difficulty date: May 2, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 14,398 hours, 8,602 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 416A220
- Condition: Loose
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK FOUND FWD ENTRY DOOR ESCAPE SLIDE GIRT FLAP NOT PROPERLY SECURED TO GIRT SHELF.  RE-INSTALLED PER DOC.
